# SDR CA140707006

- Difficulty date: July 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 21,738 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 1701321D
- Condition: Failed
- Location: Ac Generator
- Stage of operation: DE
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) AT TOP OF DESCENT THE ACFT LOST AC BUS 1 FAIL.  LOST ALL DISPLAYS ON THE CAPTAIN SIDE, ALSO LOST NAV SYSTEM, SPOILERS, THRUST REVERSES AND STEERING.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  THE ACFT ALSO LOST THE LIGHTS IN THE PASSENGER CABIN.  THE CREW TAXIED TO THE GATE USING DIFFERENTIAL THRUST AND BRAKING.  CAPTAIN DEBRIEFED THE PASSENGERS AND THE REACTION WAS GOOD.   MAU 1B FAIL MSG T/S IAW FIM 31-41-00-810-88Y-A.  MSG CLEARED. TRANSITORY CONDITION OF NNIC PROC MOD2.  INTERROGATED CMC FOR AC BUS 1 OFF AND DC BUS 1 OFF.  NO FAULTS ON CMC.  MSG OUT OF VIEW FROM EICAS.  AS PRECAUTION.   R & R NR 1 GCU IAW 24-21-19. OPS CH NORMAL, REF L5146762 FOR PRECAUTIONARY ENGINE RUNS TO VERIFY PROPER GCU OPERATION.  PN REMOVED 1701321D, INSTALLED 1701321D SN OFF 0365, SN ON 1886.
